# SDR A6WA201441638

- Difficulty date: June 12, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 2024T3050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS NR 2 RETURN BRACKET CRACKED AT AFT LWR CORNER.  REPAIRED HYD SYS NR 2 RETURN INTERCOSTAL IAW REO 601R-53-62-031 REV A.
